# SDR DALA2019030401481

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 58,621 hours, 19,034 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 PILOT REPORTS THE L4 DOOR SLIDE MOORING CORD IS EXPOSED FROM BOTTOM OF BUSTLE. CORRECTIVE ACTION: RESTOWED CORD BACK INTO BUSTLE COVER. (5764320)
